کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471498 1519437 2018 4 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Two-soliton solution to a generalized KP equation with general variable coefficients
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Two-soliton solution to a generalized KP equation with general variable coefficients
چکیده انگلیسی
A nonlinear transformation to a generalized KP equation with general variable coefficients (gvcKP) has been derived by using the simplified homogeneous balance method (SHB). The nonlinear transformation converts gvcKP into a quadratic homogeneity equation to be solved. The quadratic homogeneity equation admits exponential function solutions, thus one-soliton and two-soliton solutions of gvcKP can be obtained by means of the nonlinear transformation derived in the paper. As the special cases of gvcKP, several generalized KP equations with different form and the corresponding results of them are also given.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 21-27
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI
فقط 3 هزار تومان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت